DSpace@nitr >
National Institue of Technology- Rourkela >
Journal Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2080/213

Title: Universal constructions for fuzzy topological spaces
Authors: Behera, A
Keywords: Fuzzy topological spaces
Fuzzy continuous maps
Fuzzy products
Fuzzy coproducts
Fuzzy equalizers
Fuzzy coequalizers
Fuzzy pullbacks
Fuzzy pushouts
Issue Date: 2000
Publisher: Elsevier
Citation: Fuzzy Sets and Systems, Vol 109, Iss 2, P 271-276
Abstract: The concepts of fuzzy products and their duals, namely, fuzzy coproducts are already known for fuzzy topological spaces. In this paper the concepts of fuzzy equalizers and fuzzy pullbacks and their duals, namely, fuzzy coequalizers and fuzzy pushouts are introduced for fuzzy topological spaces and various results concerning fuzzy products, fuzzy equalizers and fuzzy pullbacks and their duals are explored.
Description: Copyright for this article belongs to Elsevier Science Ltd http://dx.doi.org/10.1016/S0165-0114(98)00032-3
URI: http://hdl.handle.net/2080/213
Appears in Collections:Journal Articles

Files in This Item:

File Description SizeFormat
ab3.pdf267KbAdobe PDFView/Open

Show full item record

All items in DSpace are protected by copyright, with all rights reserved.

 

Powered by DSpace Feedback